MAUDE Adverse Event Report: ORTHOFIX, LLC BONE GROWTH STIMULATOR; SPINAL STIM

ORTHOFIX, LLC BONE GROWTH STIMULATOR; SPINAL STIM
Model Number 5212
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device has not returned for investigation.If the device is returned, we will conduct an investigation.
 
Event or Problem Description
It was reported that the patient stated the patient was shocked during treatment by the device.It was reported there was a red burn mark where the device sits.
 
Event or Problem Description
Patient reported they were shocked during tratment by the device.It was reported there was a red burn mark where the device sits.
 
Additional Manufacturer Narrative
The device returned for investigation.There is no noted sign of damage to power supply, device controller or foam coil.Wrapped the device controller enclosure, and device foam coil, and passed all leakage current testing using gw instek (b)(4).Design/manufacture meets spec.A review of the device history records indicates that all 56 units in this lot passed inspection and were functioning as intended.No anomalies found.

Brand Name
BONE GROWTH STIMULATOR
Common Device Name
SPINAL STIM
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key21987456
Report Number2183449-2025-00017
Device Sequence Number8302543
Product Code LOF
UDI-Device Identifier18257200105670
UDI-Public18257200105670
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5212
Device Catalogue Number655212-0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale